Vestnik On-line
Orenburg State University december 03, 2021   RU/EN
Headings of Vestnik
Pedagogics
Psychology
Other

Search
Vak
Антиплагиат
Orcid
Viniti
ЭБС Лань
Rsl
Лицензия Creative Commons

2010, № 9



Rustanov A.R., Shchipkova N.N. THE DIFFERENTIAL GEOMETRY OF THE ALMOST CONTACT METRIC VARIETIES OF THE CLASS S11.The work examined the new class of almost contact metric varieties, the generalizing class of cosimplect varieties. The authors got the complete classification of the AS-varieties of the class S11 of a constant F-holomorphic sectional curvature.Key words: almost contact metric variety, cosimplect variety, the tensor of holomorphic sectional curvature.

Download
References:

1. Chern S.S. Pseudogroupes continues infinis // Colloques Internat. Centre Nat. Rech.Sci. 1953. V.52. P. 119-136.

2. Gray J.W. Some global properties of contact structures // Ann. Of Math. (2). 1959. V.69. №2. P. 421-450.

3. Sasaki S. On differentiable manifolds with certain structures which are closely related to almost contact structures. I // Tohoku Math. J. (2). 1960. V. 12. №3. P. 459-476.

4. Chinea D., Marrero J.C. Classification of almost contact metric structures.//Rev. roum de math. pures et appl., 37, №3 (1992), 199-211.

5. Chinea D., Gonzalez C. Classification of almost contact metric structures.// Annali di Matematica pura ed applicata (IV). V. CLVI. 1990. P. 15-36.

6. Kirichenko V. F. Differential geometric structures on manifolds. — M., MPSU, 2003. — 495 p.

7. Kirichenko V. F., Dondukova N. N.. Contact geodesic transformations of almost contact metric structures.// Mathematical notes. V.80, is.2, 2006, 209-219 p.

8. Ishihara I. Anti-invariant submanifolds of a Sasakian space form //Kodai Math.J., 1979, v.2, p. 171-182.

9. Kirichenko V. F., Rustanov A. R. Differential geometry of quasi-Sasaki manifolds.// Mathematical collection, v. 193, №8, 71-100 p.

10. Kiritchenko V.F. Sur le gйomйtrie des variйtйs approximativement cosymplectiques // C.R. Acad. Sci. Paris. Sйr. I. Math. 1982. V.295. P. 673-676.

11. Kirichenko V.F. Generalizsd quasi-Kaehlerian manifolds and axioms of CR-submanifolds in generalized Hermitian geometry. II // Geom. Dedicata. 1994. V. 52. P. 53-85.


About this article

Authors: Rustanov A.R., Shchipkova N.N.

Year: 2010


Editor-in-chief
Sergey Aleksandrovich
MIROSHNIKOV

Crossref
Cyberleninka
Doi
Europeanlibrary
Googleacademy
scienceindex
worldcat
© Электронное периодическое издание: ВЕСТНИК ОГУ on-line (VESTNIK OSU on-line), ISSN on-line 1814-6465
Зарегистрировано в Федеральной службе по надзору в сфере связи, информационных технологий и массовых коммуникаций
Свидетельство о регистрации СМИ: Эл № ФС77-37678 от 29 сентября 2009 г.
Учредитель: Оренбургский государственный университет (ОГУ)
Главный редактор: С.А. Мирошников
Адрес редакции: 460018, г. Оренбург, проспект Победы, д. 13, к. 2335
Тел./факс: (3532)37-27-78 E-mail: vestnik@mail.osu.ru
1999–2021 © CIT OSU